MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR373720
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Paralysis (1997); Paraplegia (2448)
Date of Event 05/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As gore was unable to determine which device (s) caused or contributed to the event if any; additional device(s) implanted related to this event include: mpdcase-(b)(6): (b)(4) (lot/sn: (b)(4), udi: (b)(4) gore® tag® conformable thoracic stent graft with active control system - stent graft thoracic conformable active control.Mpdcase-(b)(6): (b)(4) (lot/sn: (b)(4) gore® tag® conformable thoracic stent graft with active control system - stent graft thoracic conformable active control.(b)(4).
 
Event or Problem Description
On (b)(6) 2022 the patient presented emergently with a ruptured thoracic aneurysm and was implanted with 3 gore® tag® conformable thoracic stent grafts with active control system.On (b)(6) 2022 the patient was observed to be experiencing paralysis in their legs.As reported, the patient was brought in, was emergently treated and the identified cause of the paralysis was due to the procedure as it involved extensive coverage of the aneurysm and there was no time to administer a spinal drain until the morning of (b)(6) 2022.Reportedly, the procedure involved coverage of the subclavian artery as well.The patient also reported numbness in the arms, but this symptom was present before the treatment of the rupture on (b)(6) 2022.The patient is currently being evaluated to determine the cause of the numbness and to determine if there are additional contributing conditions that may be present.As reported on (b)(6) 2022, the patient was doing ok, the patient was identified as weak but having regained function of their legs.The patient is going to rehab and will be coming back for open intrarenal repair.
 
Additional Manufacturer Narrative
B2: outcomes attributed to adverse event were previously left blank and have been specified.They include: required intervention to prevent permanent impairment/damage (devices); hospitalization - initial or prolonged; other serious (important medical events).
 
Additional Manufacturer Narrative
G3/g4: date received reflects the date this additional information was received for inclusion as part of the complaint investigation.B5: it was confirmed that the proximal implanted device was the tgmr373720 and the coverage of the subclavian was intentional.H6: code 2448, paraplegia was replaced with code 1997, paralysis.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14655224
Report Number2017233-2022-03004
Device Sequence Number4918933
Product Code MIH
UDI-Device Identifier00733132646821
UDI-Public00733132646821
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberTGMR373720
Device Catalogue NumberTGMR373720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer06/15/2022
06/15/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date06/15/2022
06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10/H11
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient SexMale